AMS eContent Search Results
Matches for: msc=(55P99) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Álvaro Pelayo and Michael A. Warren. Homotopy type theory and Voevodsky's univalent foundations. Bull. Amer. Math. Soc. 51 (2014) 597-648.
Abstract, references, and article information   
View Article: PDF

[2] M. A. Guest. Configuration spaces and the space of rational curves on a toric variety . Bull. Amer. Math. Soc. 31 (1994) 191-196. MR 1260521.
Abstract, references, and article information   
View Article: PDF

[3] Z. D. Dai, T. Y. Lam and C. K. Peng. Levels in algebra and topology. Bull. Amer. Math. Soc. 3 (1980) 845-848. MR 578376.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1